# SDR FDEA201804030835

- Difficulty date: April 3, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 45,735 hours, 27,726 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 52250600001
- Part serial: 2017
- Condition: Damaged
- Location: Mlg
- Part time: 21,096 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NO NOSE  WHEEL STEERING. FO PITOT & TAT, ENG 2 ON OVERHEAD  ILLUMINATED. SPOILER 4 & 1 AND 3 & 2 ON OVERHEAD ILLUMINATED.  LEFT ECAM SHOWED SPOILER 4 & 1, 3 & 2,  YAW DAMPER 1 OFF, PITCH TRIM 1 OFF, FO PITOT  OVERHEAT, CABIN  PRESS REG 1 FAULT. CAPT SPEED TAPE SHOWED RED LINE, AND BOTTOM ZIPPER. FO SPEED TAPE  SHOWED THIN RED LINE WITH SPD   ACFT IN SYS 1, THE PROX DET BOX 54GB HAD FAULT RED  LIGHT ILLUMINANED AND FOUND ON HISTORY RECALL  SHOWS FAULT CODE 27,63 AND ACP'D  BITE TEST CHANNEL  7 FAILED WITH FAULT CODE 27AND RED BOX FAULT LIGHT ILLUMINANED,  ALL OTHER CHANNELS PASSED.  CHANNEL 7 POINTS TO RT MLG SHOCK ABSORBER. 64GB. REMOVED  CONNECTOR AT 64GB AND PROX BOX DET. CHECKED WIRES A/B  TO GRD AND SHIELDING NO FAULTS NOTED.  CHECKED PIN C TO  GROUND, FOUND OK.  AT 64GB CHECKED PIN A TO PIN 16, FOUND TO  BE OPEN WHEN SHAKING. PIN B TO 15 CHECKED GOOD.   COMPLIED WITH A NORMAL EXTENSION AND RETRACTION TEST IAW AMM 32-31-00-05, AND CONTINUITY TEST OF PROXIMITY DETECTORS IAW AMM 32-00-00-05.  ALL TESTS PASSED.  AMM 32-11-43-04.
